# SDR DALA2025050903625

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 75,109 hours, 28,612 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0955840) CORROSION ON SEAT TRACK (PREVIOUS REPAIR) LBL 45 STA 520. REPAIRED OF SEAT TRACK LBL 45 STA 510H+ 11 TO STA 520. CPAX WAS REPLACED PER B737-800 SRM 53-00-52-2R PROCEDURE 4 REPAIR 4.
